MENU

You are here

Publications

Export 1686 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
M
Mora MG, Morini M. Local calibrations for minimizers of the Mumford-Shah functional with a regular discontinuity set. Ann. I. H. Poincare - An., 2001, 18, 403 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1479
Mora MG, Müller S, Schultz MG. Convergence of equilibria of planar thin elastic beams. Indiana Univ. Math. J. 56 (2007) 2413-2438 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1830
Mora MG, Müller S. Derivation of a rod theory for phase-transforming materials.; 2007. Available from: http://hdl.handle.net/1963/1751
Mora MG. Local calibrations for minimizers of the Mumford-Shah functional with a triple junction. Commun. Contemp. Math. 4 (2002) 297-326 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3050
Mora MG, Morini M. Functionals depending on curvatures with constraints. Rend. Sem. Mat. Univ. Padova 104 (2000), 173--199 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1299
Mora MG. The Calibration Method for Free-Discontinuity Problems on Vector-Valued Maps. J. Convex Anal. 9 (2002) 1-29 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3049
Mora MG, Müller S. Convergence of equilibria of three-dimensional thin elastic beams. Proc. Roy. Soc. Edinburgh Sect. A 138 (2008) 873-896 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1896
Mora MG, Scardia L. Convergence of equilibria of thin elastic plates under physical growth conditions for the energy density. [Internet]. 2012 . Available from: http://hdl.handle.net/1963/3466
Morandotti M. Self-propelled micro-swimmers in a Brinkman fluid. Journal of Biological Dynamics [Internet]. 2012 ;6:88-103. Available from: https://doi.org/10.1080/17513758.2011.611260
Morelli UEmil, Barral P, Quintela P, Rozza G, Stabile G. A numerical approach for heat flux estimation in thin slabs continuous casting molds using data assimilation. International Journal for Numerical Methods in Engineering [Internet]. 2021 ;122:4541–4574. Available from: https://doi.org/10.1002/nme.6713
Morini M. Global calibrations for the non-homogeneous Mumford-Shah functional. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 1 (2002) 603-648 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3089
Morini M. Sequences of Singularly Perturbed Functionals Generating Free-Discontinuity Problems. SIAM J. Math. Anal. 35 (2003) 759-805 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3071
Morini M. A note on the differentiability of Lipschitz functions and the chain rule in Sobolev spaces.; 2008. Available from: http://hdl.handle.net/1963/2654
Morini M. Free-discontinuity problems: calibration and approximation of solutions. [Internet]. 2001 . Available from: http://hdl.handle.net/1963/5398
Motti D, Le Duigou C, Chemaly N, Wittner L, Lazarevic D, Krmac H, Marstrand TTorben, Valen E, Sanges R, Stupka E, et al. Gene expression analysis of the emergence of epileptiform activity after focal injection of kainic acid into mouse hippocampus. The European journal of neuroscience. 2010 Oct; 32(8):1364-79 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4480
Mukoseeva E, Vescovo G. Minimality of the ball for a model of charged liquid droplets. arXiv preprint arXiv:1912.07092. 2019 .
Mukoseeva E. The sharp quantitative isocapacitary inequality (the case of p-capacity). Advances in Calculus of Variations [Internet]. 2021 . Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85106363307&doi=10.1515%2facv-2020-0106&partnerID=40&md5=26dbcad781b68c1d873512e272f0e7f4
Mulita O, Giani S, Heltai L. Quasi-optimal mesh sequence construction through Smoothed Adaptive Finite Element Methods. SIAM Journal on Scientific Computing. 2021 .
Musina R. The role of the spectrum of the Laplace operator on \\\\S2 in the H-bubble problem. J. Anal. Math. 94 (2004) 265-291 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2894
Musina R. H-surfaces with obstacles. (Italian). Ann. Univ. Ferrara Sez. VII (N.S.) 34 (1988), 1-14 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/491
Musina R. Existence of extremals for the Maz\\\'ya and for the Caffarelli-Kohn-Nirenberg inequalities. Nonlinear Anal. 70 (2009) 3002-3007 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2739
Musina R. On the regularity of weak solutions to H-systems. Atti .Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 18 (2007) 209-219 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1753
Musina R. Variational Problems with Obstructions. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/5832
Musina R. Planar loops with prescribed curvature: existence, multiplicity and uniqueness results. Proceedings of the American Mathematical Society 139 (2011) 4445-4459 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3842
Musina R, Mancini G. Holes and obstacles. Ann. Inst. H. Poincare Anal. Non Lineaire 5 (1988), no. 4, 323-345 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/501

Pages

Sign in